# SDR CALA2018012700357

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 51,172 hours, 21,989 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF BURNT TOAST AFT GALLEY REPORTED BY F/A VERIFIED BY CAPT INSPECTED ENTIRE AFT SECTION OF A/C AND FOUND NO OBVIOUS ODOR OF ELECTRICAL SMELL OR SMOKE INSPECTED LAV, COFFEE MAKERS WARMERS, OVENS ECT.  ALSO RAN PACKS AND STILL NO OBVIOUS SMELLS NOTED AT THIS TIME. REFERENCE AMM 05-51-10.
